# SDR SIMA2018051401008

- Difficulty date: May 1, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,127 hours, 39,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frame 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO FUSELAGE UPPER SUPPORT ANGLE WAS FOUND CRACKED,  1 1/2 INCH LONG AT FRAME 48.  REPAIRED IAW SRM 53-23-12.
